edoc

Items where contributor is "Lampert, Markus Leopold"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | Refereed | No Grouping
Jump to: 2014 | 2011 | 2010 | 2008 | 2007 | 2006

2014

Kaufmann, Carole P. and Tremp, Regina and Hersberger, Kurt E. and Lampert, Markus L.. (2014) Inappropriate prescribing : a systematic overview of published assessment tools. European journal of clinical pharmacology, Vol. 70, H. 1. S. 1-11.

Hersberger, Kurt E. and Lampert, Markus L. and Bernnhardt, Vera. (2014) Schlüsselkompetenzen Pharmazie. In: Erfolgreich in die Zukunft. Schlüsselkompetenzen in Gesundheitsberufen. Konzepte und Praxismodelle für die Aus-, Weiter- und Fortbildung in Deutschland, Österreich und der Schweiz. Heidelberg, pp. 239-267.

2011

Mengiardi, Seraina and Tsakiris, Dimitrios A. and Lampert, Markus L. and Hersberger, Kurt E.. (2011) Drug use problems with self-injected low-molecular-weight heparins in primary care. European journal of clinical pharmacology, Vol. 67, H. 2. S. 109-120.

2010

Eichenberger, Patrick M. and Lampert, Markus L. and Kahmann, Irene Vogel and van Mil, J. W. Foppe and Hersberger, Kurt E.. (2010) Classification of drug-related problems with new prescriptions using a modified PCNE classification system. Pharmacy world & science, Vol. 32, H. 3. S. 362-372.

2008

Lampert, Markus L. and Kraehenbuehl, Stephan and Hug, Balthasar L.. (2008) Drug-related problems : evaluation of a classification system in the daily practice of a Swiss University Hospital. Pharmacy world & science, Vol. 30, H. 6. S. 768-776.

2007

Lampert, M. L. and Rätz Bravo, A. E. and Brugger, S. and Haschke, M.. (2007) Ungewöhlicher Wirkungsverlust von Oxcarbazepin. PRAXIS, 96 (47). pp. 1843-1848.

Burri, E. and Rüegg, S. and Rutishauser, J. and Egger, S. S. and Lampert, M. L.. (2007) Subtherapeutische Phenytoinspiegel infolge eines Medikationsfehlers. PRAXIS, 96 (17). pp. 687-692.

2006

Kummer, O. and Haschke, M. and Tuchscherer, D. and Lampert, M. and Martius, F. and Krähenbühl, S.. (2006) Agranulozytose bei einem mit Metamizol und Clopidogrel behandelten Patienten. PRAXIS, 95 (45). pp. 1743-1747.